# SDR SWAA2018022019929

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 28,253 hours, 14,262 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 1074847
- Part serial: 1252C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, CABIN ALTITUDE WARNING HORN CAME ON AT FL 380. CABIN ALTITUDE WAS AT 10,000. INITIATED QRC. WENT TO MANUAL MODE. CABIN CONTINUED UP TO 11,000 FEET. INITIATED EMERGENCY DESCENT.  R&R NR 2 HIGH STAGE REGULATORY PER AMM.
